# SDR 8LFA20170815003

- Difficulty date: August 11, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N626LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14814
- Aircraft time: 1,629 hours, 4,188 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: 109033017106
- Condition: Cracked
- Location: M/R G/B Mount
- Part time: 1,629 hours, 4,188 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE MAIN TRANSMISSION AFT RIGHT PLATE FITTING CRACKED.
